Publication: Duality between coordinates and Dirac field
No Thumbnail Available
Date
2000-07-06
Authors
Advisor
Coadvisor
Graduate program
Undergraduate course
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier B.V.
Type
Article
Access right
Acesso restrito
Abstract
The duality between the Cartesian coordinates on the Minkowski space-time and the Dirac field is investigated. Two distinct possibilities to define this duality are shown to exist. In both cases, the equations satisfied by prepotentials are of second order. (C) 2000 Elsevier B.V. B.V. All rights reserved.
Description
Keywords
Language
English
Citation
Physics Letters B. Amsterdam: Elsevier B.V., v. 484, n. 3-4, p. 362-366, 2000.